# SDR SWAA010302

- Difficulty date: January 29, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 61,041 hours, 66,326 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6546451
- Part serial: MA5392
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 7 SPOILER OTBD AREA DELAMINATED.  REMOVED AND REPLACED NR 7 SPOILER PER MM.
